News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

Hot Flashes May Return After Ending Antidepressant, Massachusetts General Hospital and Harvard University Study


11/30/2012 7:07:23 AM

For about a third of women taking antidepressants to treat menopause symptoms, hot flashes and night sweats will return after discontinuing the drug, according to a new study. "It's important for people to understand that...the benefit of the treatment is related to the duration of the treatment," said Dr. Hadine Joffe, lead author of the study. But that shouldn't discourage women from trying an antidepressant if they want to, she added.

Read at Reuters
Read at News Release
Read at News Release
Read at Mercury News
Read at News Release

comments powered by Disqus
   

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES